# SDR P2EA00230

- Difficulty date: July 7, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645151
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C-CHECK, FOUND THE NR 2 SPOILER UPPER SURFACE WITH DELAMINATION 4 INCHES LONG BY 3 INCHES WIDE BY .125 INCHES DEEP.  REPLACED THE NR 2 SPOILER WITH SERVICEABLE SPOILER IAW MM 27-61-11 PAGE 401-602.  (M)
